# SDR USAABB96004

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FL 1767 - PRIOR TO DEPARTURE, EMERGENCY EXIT LIGHTS AT ROWS 22, 23 AND 25 AND R-3 AND R-4 DOORS WERE INOPERATIVE.  MAINTENANCE REPLACED THE APPROPRIATE BATTERY PACKS.  (M)
